Name: Dr.Boubaker, S. A. | Phone: 7763 | Off. Loc: 5-203-3 | Email: boubaker@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|---|---|---|---|---|---|
1 | MATH102 | 28 | 11:30AM | 4-105 | LEC | MW |
2 | MATH605 | 01 | 05:20PM | 4-105 | LEC | MW |
Office Hours (Phone: Office: )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
01:00-01:50 |
|
01:00-01:50 |
|
01:00-01:50 |
Sno | Publications | Year | Status |
---|---|---|---|
[1] | Boubaker.S, "On the representation of the truncated moments of a mixed noise,". | 2018 | Submitted |
[2] | Boubaker.S, Albeverio. S, Elisa. M, and Luca. Di. P, "Explicit invariant measures for infinite dimensional SDE driven by Levy noise with dissipative nonlinear drift I.," Communications in Mathematical Sciences, vol. 15, no. 4, pp. 957-983, Nov. 2017. | 2017 | Published |
[3] | Boubaker. S, Albeverio.S, Mastrogiacomo.E, and Di Persio.L, "A class of L\'evy driven SDEs and their explicit invariant measures. Published Online. March 2016. DOI: 10.1007/s11118-016-9544-3 .," Potential Analysis, vol. 45, no. 2, pp. 229-259, Mar. 2016. | 2016 | Published |
[4] | Boubaker.S, "Large diffusion expansion of the transition density of the Levy Ornstein-Uhlenbeck process," Applied Mathematics & Information Sciences, vol. 10, no. 4, pp. 1-8, Nov. 2016. | 2016 | Published |
[5] | Boubaker.S, "On the representations of the canonical partition function and the Helmotz free energy. Accepted in J. Comp.Theo. Nan. April 2016," Journal of Computational and Theoretical Nanosciences, Apr. 2016. Accepted. | 2016 | Accepted |
[6] | Boubaker. S and Albeverio. S, "Asymptotic expansion for SDE's with small multiplicative noise.," Stochastic Processes and Their Applications, no. 125, pp. 1009-1031, 2014. | 2014 | Published |
[7] | Boubaker.S, Feynman Graph Representation to Stochastic Differential Equations Driven by Levy Noise - Proceeding of the International Conference on Mathematical Sciences and Statistics 2013, Kuala Lumpur., Springer, IX, 2013. | 2013 | Published |
[8] | Boubaker. S, Albeverio. S, and Elisa.M, "Small noise asymptotic expansions for stochastic PDE's driven by dissipative nonlinearity and L'evy noise.," Stochastic Processes and Their Applications, vol. 123, no. 6, pp. 2084-2109, Feb. 2013. | 2013 | Published |
[9] | Boubaker.S, "A Linked Cluster Theorem of the solution of the generalized Burger equation.," Applied Mathematical Sciences.(Ruse), vol. 6, no. 1, pp. 21-38, 2012. | 2012 | Published |
[10] | Boubaker.S, "Equilibrium correlation function of the solution of the Molecular Beam Epitaxy equation," Journal of Asian Transactions on Science and Technology, vol. 1, no. 3, pp. 7-17, July 2011. | 2011 | Published |
[11] | Boubaker.S, Applications of the Graphs to stochastic equations driven by non Gaussian noise. Book, 2009. In writing. | 2009 | In writing |
[12] | Boubaker. S, Gottschalk. H, and Thaler. H, "The Feynman graph representation of convolution semigroups and its applications to Levy statistics.," Journal of Bernoulli Society, vol. 14, no. 2, pp. 322-351, Mar. 2008. | 2008 | Published |
[13] | Gottschalk. H, Boubaker. S, and Ouerdiane. H, "Convolution calculus on white noise spaces and Feynman graph representation of generalized renormalization flows," Mathematical Analysis of Random Phenomena, pp. 101-110, May 2007. | 2007 | Published |
[14] | Boubaker. S and Gottschalk. H, "How to determine the law of the solution to a SPDE driven by a L\´evy space-time noise," Journal of Mathematical Physics, vol. 48, no. 3, pp. 1-22, Mar. 2007. | 2007 | Published |
[15] | Boubaker.S, "Applications of generalized Feynman graphs to stochastic equations driven by Levy noise. Univ. Bonn, Naturwissenchaftlich-Mathematische Fakultat. Zentralblatt Math," European Mathematical Society, vol. Zbl, no. 114360327, pp. 1-88, Dec. 2006. | 2006 | Published |
[16] | Boubaker.S and Ouerdiane. H, "Integral representation of positive Operator," Stochastic Analysis and Probability, pp. 51-53, June 2005. | 2005 | Published |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | Asymptotic expansion of SDE's and application to Levy driven Financial models | Boubaker.S | Ernst Eberelin Albeverio Sergio | KFUPM | Internal Research | IN141042 | Sep 2015 | Mar 2017 | 18 | Completed |
2 | Invariant measures for stochastic differential equations driven by Lévy noise | Boubaker. S | Albeverio. S Luca. D | KFUPM | Internal Research | IN121060 | Apr 2013 | Sep 2014 | 18 | Completed |
3 | Large diffusion expansion for the transition density of the L\'evy Ornstein-Uhlenbeck process. | Boubaker.S | KFUPM | Internal Research | IN111009 | Jan 2012 | Jun 2013 | 18 | Completed | |
4 | A graphical representation of the one dimensional Ito Formula | Boubaker.S | KFUPM | Internal Research | IN101025 | May 2011 | May 2012 | 12 | Completed | |
5 | Summability of the solution of the generalized KPZ equation | Boubaker.S | KFUPM | Internal Research | IN100006 | Jan 2010 | Jan 2011 | 12 | Completed |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH102 | 28 | 182 | |
MATH605 | 01 | 182 | |
MATH102 | 03 | 181 | |
MATH102 | 08 | 181 | |
MATH102 | 12 | 181 | |
MATH102 | 09 | 172 | Q1 Q2 Q3 Q4 |
MATH102 | 32 | 172 | Q1 Q2 Q3 Q4 |
MATH101 | 12 | 171 | Q1 Q2 Q3 Q4 |
MATH101 | 19 | 171 | Q1 Q2 Q3 Q4 |
MATH513 | 01 | 171 | F1 E1 E2 |
MATH102 | 14 | 162 | Q1 Q2 Q3 Q4 |
MATH601 | 01 | 162 | F1 E1 H1 H2 S1 |
MATH102 | 05 | 161 | Q1 Q2 Q3 Q4 Q5 H1 |
MATH102 | 13 | 161 | Q1 Q2 Q3 Q4 Q5 H1 |
MATH102 | 12 | 152 | Q1 Q2 Q3 Q4 O1 O2 |
MATH102 | 31 | 152 | Q1 Q2 Q3 Q4 O1 O2 |
MATH102 | 06 | 151 | Q1 Q2 Q3 Q4 S1 |
MATH102 | 09 | 151 | Q1 Q2 Q3 Q4 S1 |
MATH101 | 04 | 142 | Q1 Q2 Q3 Q4 S1 |
MATH101 | 08 | 142 | Q1 Q2 Q3 Q4 S1 |
MATH101 | 32 | 141 | Q1 Q2 Q3 Q4 |
MATH690 | 01 | 141 | F1 E1 H1 H2 S1 |
MATH102 | 14 | 132 | Q1 Q2 Q3 Q4 |
MATH605 | 01 | 132 | F1 E1 H1 H2 S1 |
MATH102 | 15 | 131 | Q1 Q2 Q3 Q4 Q5 |
MATH202 | 08 | 131 | Q1 Q2 Q3 Q4 |
MATH102 | 07 | 122 | Q1 Q2 Q4 O1 O2 |
MATH590 | 01 | 122 | S1 F1 E1 Q1 H1 H2 |
MATH102 | 12 | 121 | Q1 Q2 Q3 Q4 Q5 S1 O1 |
MATH102 | 14 | 121 | Q1 Q2 Q3 Q4 Q5 H1 S1 |
MATH202 | 11 | 112 | Q1 Q2 Q3 Q4 F1 E1 E2 |
MATH311 | 01 | 112 | F1 E1 E2 Q1 H1 H2 O1 O2 S1 Q2 Q3 |
MATH202 | 05 | 111 | F1 Q1 Q2 O1 O2 S1 |
MATH202 | 10 | 111 | F1 Q1 Q2 S1 Q3 |
MATH102 | 06 | 103 | Q1 Q2 Q3 Q4 S1 |
MATH202 | 01 | 103 | Q1 Q2 Q3 Q4 S1 |
MATH202 | 11 | 102 | Q1 Q2 Q3 O1 S1 |
MATH280 | 01 | 102 | E1 E2 E3 S1 F1 |
MATH202 | 07 | 101 | E1 E2 Q1 Q2 Q3 Q4 H1 H2 H3 O1 O2 S1 F1 |
MATH202 | 08 | 101 | E1 E2 Q1 Q2 Q3 Q4 H1 H2 H3 O1 O2 S1 F1 |
MATH102 | 13 | 092 | Q1 Q2 Q3 Q4 O1 O2 O3 S1 |
MATH102 | 30 | 092 | Q1 Q2 Q3 Q4 O1 O2 O3 O4 S1 |
MATH202 | 05 | 091 | F1 E1 E2 Q1 Q2 Q3 O1 H1 S1 |
MATH202 | 06 | 091 | F1 E1 E2 Q1 Q2 Q3 O1 H1 S1 |
MATH202 | 10 | 091 | F1 E1 E2 Q1 Q2 Q3 H1 O1 S1 |
MATH102 | 03 | 082 | F1 E1 E2 Q1 Q2 Q3 Q4 H1 H2 S1 |
MATH102 | 05 | 082 |
F1
E1
E2
Q1
Q2
Q3
Q4
H1
H2
S1
(See section: 03 ) |
MATH102 | 25 | 082 | F1 E1 E2 Q1 Q2 Q3 Q4 H1 H2 O1 O2 S1 |
MATH102 | 01 | 081 | F1 E1 E2 Q1 Q2 Q3 Q4 H1 H2 H3 O1 S1 |
MATH102 | 05 | 081 | F1 E1 E2 Q1 Q2 Q3 Q4 H1 H2 O1 S1 |
MATH102 | 09 | 081 | F1 E1 E2 Q1 Q2 Q3 Q4 H1 H2 O1 S1 |
# | Title | View |
---|---|---|
1 | A Graphical Representation of the truncated moments of a mixed noise, Boubaker Smii, Mar 2015 | 441 |